ITEM METADATA RECORD
Title: On the geometric determination of the poles of Hodge and motivic zeta functions
Authors: Rodrigues, Bart # ×
Issue Date: 2005
Publisher: W. de Gruyter
Series Title: Journal für die Reine und Angewandte Mathematik (Crelle's Journal) vol:578 pages:129-146
ISSN: 0075-4102
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
BR2005.pdf Published 213KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science